# SDR DALA2021100506075

- Difficulty date: September 30, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 53,955 hours, 36,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION FOUND ON L-DOUBLER UNDER FRAME 1053. SUMMARY SEE NRC 055-0022:5310-2014/007 00470: REPLACED PER DWG# 9915561. (LP #1967265)
